MathSciNet Relay Station
MathSciNet bibliographic data
MR2377250 53D35 (53D20)
Karshon, Yael; Kessler, Liat; Pinsonnault, Martin A compact symplectic four-manifold admits only finitely many inequivalent toric actions. J. Symplectic Geom. 5 (2007), no. 2, 139–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement